# SDR P5CA9700300

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3240 · Landing Gear Brake System
- Part: End Cap
- Part number: 1456613267
- Condition: Failed
- Location: Brake Syst
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 4 HYDRAULIC SYSTEM LOST 7 GALLONS.  ISOLATION PROCEDURE SHOWED EDP LOSING FLUID.  NR 1 HYDRAULIC SYSTEM LOST ALL FLUID WHEN SECONDARY BRAKE SOURCE SELECTED DUE TO NR 4 SYSTEM FLUID LOSS.  FOUND END CAP ON BRAKE SYSTEM RETURN SURGE ACCUMULATOR BROKEN OFF.  REPLACED END CAP, CHECKED PRESSURE, AND RETURN FILTERS.  OPERATIONAL AND LEAK CHECKS PERFORMED PER 29-24-10, 32-41-22 AND 32-41-00.  ACCUMULATOR TO BE REPLACED AT JFK.
